# SDR UPS07449435

- Difficulty date: February 12, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 90,184 hours, 22,066 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Stiffener
- Part number: 65B106718
- Condition: Corroded
- Location: Bs 1241
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT WING RIGHT WLG WW CTR SECTION REAR SPAR STIFFENER BS 1241 AT RBL 85 30 INCHES BELOW CEILING FOUND CORRODED.  CORROSION BLEND OUT 0.150 X .5 X 5 INCH EXCEED SRM LIMIT.  RIGHT WING RIGHT WLG W/W CTR SECTION REAR SPAR STIFFENER AT BS 1241 RBL 85 REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND RS R53-43-35776 AND UPS EO B747-5710-16421.
